Pacific Journal of Mathematics

A bigger Brauer group.

Joseph L. Taylor

Article information

Source
Pacific J. Math., Volume 103, Number 1 (1982), 163-203.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102724219

Mathematical Reviews number (MathSciNet)
MR687968

Zentralblatt MATH identifier
0528.13007

Subjects
Primary: 13A20
Secondary: 46J05: General theory of commutative topological algebras

Citation

Taylor, Joseph L. A bigger Brauer group. Pacific J. Math. 103 (1982), no. 1, 163--203. https://projecteuclid.org/euclid.pjm/1102724219


Export citation

References

  • [1] R. Arens, The group of invertble elements of a commutativeBanach algebra, Studia Math., (1963), 21-23.
  • [2] M. Auslander and 0. Goldman, The Brauer group of a commutativering, Trans. Amer. Math. Soc, 97 (1960), 367-409.
  • [3] G. Azumaya, On maximallycentral algebras, Nagoya Math. J., 2 (1951), 119-150.
  • [4] H. Bass, Algebraic K-theory, Benjamin, New York, 1968.
  • [5] L. Bungart, On analytic fiber bundles-!, holomorphic fiber bundles withinfinite dimensional fibers, Topology, 7 (1968), 55-68.
  • [6] I. Craw, I. Raeburn and J. L. Taylor, Automorphisms of Banach Azumaya algebras, Amer. J. Math., to appear.
  • [7] I. Craw and S. Ross, Protective separable algebras over a commutativeBanach algebra.
  • [8] F. Demeyer and E. Ingraham, Separable algebras over commutative rings, Springer- Verlag Lectures Notes in Mathematics, 181 (1971).
  • [9] J. Dixmier and A. Douady, Champs continusd'espaces Hilbertienset C*-algebres, Bull. Soc. Math. France, 91 (1963), 227-284.
  • [10] O. Forster, FunctiontheoretischeHilfsmittelim der theorie derkommutativen Banach algebren, Uber. Deutsch, Math.-Verein, 76 (1974), 1-17.
  • [11] R. Godement, Topologie algebrique et theorie des faisceaux,Hermann, Paris, 1958.
  • [12] A. Grothendieck, he group de Brauer I:algebras dyAzumayaetinterpretations diverses, Seminaires Bourbaki, Expose, 290 (1964/65).
  • [13] R. C. Gunning and H. Rossi, AnalyticFunctionsof Several Complex Variables, Prentice Hall, Englewood Cliffs, N. J., 1965.
  • [14] R. Harvey and R. O. Wells, Compact holomorphically convex subsets of a Stein manifold, Trans. Amer. Math. Soc, 136 (1969), 509-516.
  • [15] M. A. Knus, Algebres dfAzumayaet modules projectifs,Comm. Helv. Math., 45 (1970), 372-383.
  • [16] N. H. Kuiper, The homotopy type of the unitarygroup of Hilbert space, Topology, 3 (1965), 19-30.
  • [17] H. Matsumara, Commutative Algebra, Benjamin, New York, 1970.
  • [18] M. Nagata, Local Rings, Interscience, New York, 1962.
  • [19] I. Raeburn, The relationshipbetween a commutativeBanachalgebra andits maximal ideal space, J. Functional Anal., 25 (1977), 366-390.
  • [20] A. Rosenberg and D. Zelinsky, Automorphismsof separable algebras, Pacific J. Math., 11 (1961), 1109-1117.
  • [21] H. L. Royden, Function algebras, Bull. Amer. Math. Soc, 69 (1963), 281-298.
  • [22] G. E. Shilov, On decomposition of a commutativenormed ring in a direct sum
  • [23] Y. T. Siu, Noetherianess of rings of holomorphic functionson Stein compact subsets, Proc. Amer. Math. Soc, 21 (1969), 483-489.
  • [24] J. L. Taylor, Topological invariantsof the maximal ideal space of Banach algebra, Adv. in Math., 19 (1976), 149-209.
  • [25] J. L. Taylor, Twisted products of Banach algebras and Zrd Cech cohomology, in K- theory and operator algebras, Springer-Verlag Lecture Notes in Mathematics, 575 (1977), 157-174.